Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


decrease of CD4
Feb 24, 2013

Hello and thank you for your great help. I take medication for 8 years, going very well with undetectable viral load. Stocrin AZT and epivir.Never lost any dose. But my CD4 is going down the last 4 years. When i started medication my CD4 was approximately 450. After six months my CD4 850. Doing well with numbers the next 3 4 years. But after that period my CD4 started going down. Last year my CD4 was 300 then 270 then 322 and recent test 246.My viral load is always undetectable. Can you tell me your opinion? why are the CD4 going down. I do not know the persentage of the CD4. Am i in any risk? My doctor said that i do not have to worry because iam undetectable. I feel healthy and never got sick. Thank you

Response from Dr. Holodniy

The CD4 percent would be very helpful here to determine if this is a real decrease or not. Do you have a white blood cell (WBC) count result? If so, have the WBC or total lymphocyte count decreased? Are you taking any other medications or over the counter products? Sometimes we see this without an explanation. Sometimes changing HIV medications can help and sometimes it doesn't.



Previous
Can AIDS cause a stroke?
Next
PREGNANT,VDRL REACTIVE YET PARTNERS IS NEGATIVE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement